Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Koszul homology of Cohen-Macaulay rings with linear resolutions


Authors: Carlos Rentería and Rafael H. Villarreal
Journal: Proc. Amer. Math. Soc. 115 (1992), 51-58
MSC: Primary 13C14; Secondary 13C40, 13D03, 13D40, 13H10
DOI: https://doi.org/10.1090/S0002-9939-1992-1089412-9
MathSciNet review: 1089412
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The first Koszul homology module of a Cohen-Macaulay ideal with a linear resolution is studied and some new examples of rings of minimal multiplicity are presented.


References [Enhancements On Off] (What's this?)

  • [1] L. Avramov and J. Herzog, The Koszul algebra of a codimension two embedding, Math. Z. 175 (1980), 249-260. MR 602637 (82g:13011)
  • [2] M. Cavaliere, M. Rossi, and G. Valla, On short graded algebras (Proc. Workshop in Commutative Algebra, Salvador, Brazil), Lecture Notes in Math., vol. 1430, Springer-Verlag, Berlin, 1990, pp. 21-31. MR 1068321 (91g:13030)
  • [3] J. A. Eagon and D. G. Northcott, Ideals defined by matrices and a certain complex associated with them, Proc. Roy. Soc. London Ser. A 269 (1962), 188-204. MR 0142592 (26:161)
  • [4] D. Eisenbud and S. Goto, Linear free resolutions and minimal multiplicity, J. Algebra 88 (1984), 89-133. MR 741934 (85f:13023)
  • [5] R. Fröberg, Rings with monomial relations having linear resolutions, J. Pure and Appl. Algebra 38 (1985), 235-241. MR 814179 (87b:13020)
  • [6] R. Fröberg and D. Laksov, Compressed algebra, Complete Intersections (S. Greco and R. Strano, eds.), Lecture Notes in Math., vol. 1092, Springer-Verlag, Heidelberg, 1984, pp. 121-151.
  • [7] J. Herzog, Ein Cohen-Macaulay krilerium mit anwendungen auf den konormalen modul und den differential modul, Math. Z. 163 (1978), 149-162. MR 512469 (80a:13025)
  • [8] J. Herzog and M. Kühl, On the Betti numbers of finite pure and linear resolutions, Comm. Algebra 12 (1984), 1627-1646. MR 743307 (85e:13021)
  • [9] J. Herzog, A Simis, and W. V. Vasconcelos, Koszul homology and blowing-up rings, Commutative Algebra (S. Greco and G. Valla, eds.), vol. 238, Marcel-Dekker, New York, 1983, pp. 79-169. MR 686942 (84k:13015)
  • [10] T. Hibi, Union and glueing of a family of Cohen-Macaulay partially ordered sets, Nagoya Math. J. 107 (1987), 91-119. MR 909251 (89b:13034)
  • [11] C. Huneke, The Koszul homology of an ideal, Adv. in Math. 65 (1985), 295-318. MR 792709 (86m:13021)
  • [12] C. Huneke and M. Miller, A note on the multiplicity of Cohen-Macaulay algebras with pure resolutions, Canad. J. Math. 37 (1985), 1149-1162. MR 828839 (87d:13024)
  • [13] T. Jözefiak, Ideals generated by minors of a symmetric matrix, Comment. Math. Helv. 53 (1978), 595-607. MR 511849 (80g:14041)
  • [14] A. R. Kustin, M. Miller, and B. Ulrich, Linkage theory for algebras with pure resolutions, J. Algebra 102 (1986), 199-228. MR 853240 (88a:13021)
  • [15] H. Matsumura, Commutative ring theory, Cambridge Stud, in Adv. Math., vol. 8, Cambridge Univ. Press, New York and Sidney, 1986. MR 879273 (88h:13001)
  • [16] G. Reisner, Cohen-Macaulay quotients of polynomial rings, Adv. in Math. 21 (1976), 31-49. MR 0407036 (53:10819)
  • [17] J. Sally, Cohen-Macaulay rings of maximal embedding dimension, J. Algebra 56 (1979), 168-183. MR 527163 (80e:14022)
  • [18] P. Schenzel, Über die freien auflösungen extremaler Cohen-Macaulay-ringe, J. Algebra 64 (1980), 93-101. MR 575785 (81j:13024)
  • [19] R. Stanley, Combinatorics and commutative algebra, Birkhäuser, Boston, 1983. MR 725505 (85b:05002)
  • [20] -, Hilbert functions of graded algebras, Adv. in Math. 28 (1978), 57-83. MR 0485835 (58:5637)
  • [21] M. Steurich, On rings with linear resolutions, J. Algebra 75 (1982), 178-197. MR 650415 (83h:13032)
  • [22] W. V. Vasconcelos, Koszul homology and the structure of low codimension Cohen-Macaulay ideals, Trans. Amer. Math. Soc. 301 (1987), 591-613. MR 882705 (88i:13031)
  • [23] R. Villarreal, Cohen-Macaulay graphs, Manuscripta Math. 66 (1990), 277-293. MR 1031197 (91b:13031)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C14, 13C40, 13D03, 13D40, 13H10

Retrieve articles in all journals with MSC: 13C14, 13C40, 13D03, 13D40, 13H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1089412-9
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society